# SDR RAIA9910050

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 973
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 7252C000
- Condition: Failed
- Location: Nr 1 Temp Contl
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

4756 - FAT- NR 1 OVERTEMP CAP ILLUMINATED, STAYS ON UNTIL FLOW WAS TURNED OFF.  MAINTENANCE REPLACED NR 1 TEMP CONTROL VALVE.
